# SDR ASAA2024073051830

- Difficulty date: July 30, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB HAS CORROSION IN MULTIPLE SPOTS. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SILL WEB IAW B737-700 SRM 51-40-01-0G-0W:2 O:.045 R:.035 L:10 D:.010.
